Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Taoro fo Kasoro

Retin-A Micro

Recommended Posts

Guest Taoro fo Kasoro

Hey,

Well, yesterday I got a refill of Retin-A Micro. So last night, I put it on like I usually do, and ten minutes later Im thinking, "hey... this feels different...". And what do ya know, today I have five new whiteheads, small and will be gone most likley by tomorrow, but still a breakout none the less. Now this feeling I had last night, like a tingling feeling, didnt happen with my old tube. Im thinking that my skin purged a bit because the of the new tube, fresher ingrediants? This happened before when I went on Retin-A Micro, every new tube had that feeling all over again. So the real question, does Retin-A Micro loose its effectivness as time goes on? Because it sure looks/feels like it. Or maybe Im just imagining things and its a coincidence...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×